# SDR SIMA20120927003

- Difficulty date: September 27, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 22,908 hours, 19,426 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE CABIN CEILING FORWARD FACING EMERGENCY EXIT SIGN INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED EMERGENCY LIGHT DC/AC INVERTER 6 IAW EMB145 AMM TASK 33-50-11-000-801-A AND 33-50-11-400-801-A.  PERFORMED EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK IAW W/C 33-700-17.  THE OPERATIONAL CHECK WAS NORMAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
